# SDR BSY2003F00013

- Difficulty date: April 15, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N58WA
- Make and model: Beech 58
- Aircraft serial: TH201
- Engine: Cont IO520CB
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL TEMPERATURE, BOUNCING AND OCCASIONALLY PEGS OUT.  FOUND BROKEN WIRE AT OIL TEMP PROBE CONNECTOR REPAIRED WIRE OPS CHECK GOOD.
